# SDR SWAA2021111138458

- Difficulty date: October 28, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD FLOOR STRUCTURE AT STA 727 WHERE FLOOR PNL 140AF AND FWD BULKHEAD PNL ATTACH CRACKED (PIT PANEL RACK) / REPLACED CRACKED CAP STRIP ASSY. AT STA 727 IAW SRM 51-10-02-0G-0. A TAG# WN 10899
